# SDR DALA2021121607827

- Difficulty date: December 16, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 37,128 hours, 13,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8109400) DURING INSPECTION FOUND EMERGENCY SIGN AT 26D DISCONNECTED. RE-SECURED EMERGENCY SIGN PER B737 AMM 33-51.
